MathSciNet Relay Station
MathSciNet bibliographic data
MR1715569 65M60 (49L25 65M12)
Kossioris, G.; Makridakis, Ch.; Souganidis, P. E. Finite volume schemes for Hamilton-Jacobi equations. Numer. Math. 83 (1999), no. 3, 427–442.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement